RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 89, Issue 5  


Exponents of Identities of Group Rings
O. E. Bezushchak, M. V. Zaitsev
643
On the Zeros of the Riemann Zeta Function of Large Multiplicity
R. N. Boyarinov
652
Effectivity Properties of Intuitionistic Set Theory with Collection Scheme
A. G. Vladimirov
658
On Terwilliger Graphs in Which the Neighborhood of Each Vertex is Isomorphic to the Hoffman–Singleton Graph
A. L. Gavrilyuk, A. A. Makhnev
673
Asymptotics of the $n$-Widths of a Wiener Spiral in Complex Hilbert Space
R. S. Ismagilov, K. V. Uskov
686
Stochastic Monotonicity and Duality for One-Dimensional Markov Processes
V. N. Kolokoltsov
694
Rigid Isotopy Classification of Real Quadric Line Complexes and Associated Kummer Surfaces
V. A. Krasnov
705
Extension of the Multiplication Operation in $E_\infty$-Algebras to an $A_\infty$-Morphism of $E_\infty$-Algebras and Cartan Objects in the Category of May Algebras
S. V. Lapin
719
Asymptotics of the Basis Functions of Generalized Taylor Series for the Class $H_{\rho,2}$
V. A. Makarichev
738
Invariants of the Homoclinic Trajectories of a Two-Dimensional Diffeomorphism
R. A. Mekhtiev
755
Examples of Equations of Navier–Stokes Type Not Strongly Solvable in the Large
M. Otelbaev
771
Example of a Divergent Fourier Series in the Vilenkin System
I. V. Polyakov
780
Best Approximation in Vector Spaces
M. R. Haddadi, H. Mazaheri
788

Brief Communications
Surfaces in the Three-Dimensional Heisenberg Group on Which the Gauss Map Has Bounded Jacobian
A. A. Borisenko, E. V. Petrov
794
Degenerate Wave Equation with Localized Initial Data: Asymptotic Solutions Corresponding to Various Self-Adjoint Extensions
V. E. Nazaikinskii
797
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019